# SDR CA060905003

- Difficulty date: August 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,813 hours
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Blade
- Part number: 99101133
- Part serial: 0070
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PILOTS WERE USING FLOOD COOLING  ON THE GROUND THEY HEARED A NOISE AND HAD A VIBRATION THEY SHUT THE SYSTEM DOWN . AFTER MAINTENANCE REMOVED THE FLOOD COOLING FAN MOTOR ASSY THEY FOUND A BROKEN FAN BLADE . THEY REPLACED FLOOD COOLING FAN MOTOR ASSY P/N OFF/ON 9910113-3 S/N ON 0019  GROUND CHECKED SERVICEABLE  AND RETURNED AIRCRAFT TO SERVICE.  (TC NR 20060905003)
